The boundary regularity of minimal surfaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 23 (1969) no. 4, p. 711-744
@article{ASNSP_1969_3_23_4_711_0,
     author = {Kinderlehrer, David},
     title = {The boundary regularity of minimal surfaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 23},
     number = {4},
     year = {1969},
     pages = {711-744},
     zbl = {0185.34603},
     mrnumber = {262943},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1969_3_23_4_711_0}
}
Kinderlehrer, David. The boundary regularity of minimal surfaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 23 (1969) no. 4, pp. 711-744. http://www.numdam.org/item/ASNSP_1969_3_23_4_711_0/

[1] L. Bers, Isolated Singularities of Minimal Surfaces, Annals of Math., (53.2) 1951 pp 364-386. | MR 43335 | Zbl 0043.15901

[2] S. Hildebrandt, Über da8 Randverhalten von Minimalflächen, Math. Ann. 165, 1-18 (1966). | MR 206837 | Zbl 0138.42302

[3] S. Hildebrandt, The Boundary Behavior of Minimal Surfaces, Archive for Rat. Mech. and Analysis, (35, I), (1969), p. 47. | MR 248650 | Zbl 0183.39402

[4] D. Kinderlehrer, Minimal Surfaces whose Boundaries Contain Spikes, to appear in Jonrnal of Math. and Mech. | MR 256277 | Zbl 0193.39301

[5] H. Lewy, On the Boundary Behavior of Minimal Surfaces, Proc. of the N. A. S., (37.2), 1951, pp. 103-110. | MR 49398 | Zbl 0042.15702

[6] N.L. Muskhelishvili, Singular Integral Equations, (Groningen, Holland), 1953. | Zbl 0051.33203

[7] J.C.C. Nitsche, Über eine mit der Minimalflächengleichung zusanmmenhängende analytische Funktion und der Bernsteinschen Satz, Arch. Math., (7), 1956, pp. 417-419. | Zbl 0079.37701

[8] J.C.C. Nitsche, On New Results in the Theory of Minimal Surfaces, Bull. of the A. M. S., (11) 1965, pp. 195-270. | MR 173993 | Zbl 0135.21701

[9] M. Shiffman, On Surfaces of Stationary Area bounded by two Circles, or Convex Curves, in Parallel Planes, Ann. of Math. (63), 1956, pp. 77-90. | MR 74695 | Zbl 0070.16803

[10] M. Tsuji, On a Theorem of F. and M. Riesz, Proc. Imp. Acad., Tokyo (18), 1942, pp. 172-175. | MR 14742 | Zbl 0060.35906

[11] M. Tsuji, Potential Theory in Modern Function Theory, (Maruzen, Tokyo), 1959. | MR 114894 | Zbl 0087.28401

[12] S. Warschawski, On the Differentiability at the Boundary in Conformal Mapping, Proc. of the A. M. S. (12), 1961, pp. 614-620. | MR 131524 | Zbl 0100.28803

[13] S. Warschawski, On Hölder Continuity at the Boundary in Conformal Maps, Journal of Math. and Mech., (185) 1968, pp. 423-428. | MR 232919 | Zbl 0193.37503